# SDR 99ZZZM368

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389AE
- Make and model: Saab 340B
- Aircraft serial: 340B389
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3645 - EMERGENCY LIGHTS AT SOME LOCATIONS DO NOT ILLUMINATE.  REMOVED AND REPLACED TWO EMERGENCY LIGHT POWER SUPPLIES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE  (M)
